White Rose University Consortium logo
University of Leeds logo University of Sheffield logo York University logo

Rational K-matrices and representations of twisted Yangians

MacKay, N.J. (2002) Rational K-matrices and representations of twisted Yangians. Journal of Physics A: Mathematical and General, 35 (37). pp. 7865-7876. ISSN 1361-6447

Full text not available from this repository.

Abstract

We describe the twisted Yangians Y(g, h) which arise as boundary remnants of Yangians Y(g) in 1 + 1D integrable field theories. We describe and extend our recent construction of the intertwiners of their representations (the rational boundary S- or 'K'-matrices) and perform a case-by-case analysis for all pairs (g, h), giving the h-decomposition of Y(g, h)-representations where possible.

Item Type: Article
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 17 Apr 2009 09:24
Last Modified: 17 Apr 2009 09:24
Published Version: http://dx.doi.org/10.1088/0305-4470/35/37/302
Status: Published
Publisher: Institute of Physics and IOP Publishing Limited
Identification Number: 10.1088/0305-4470/35/37/302
URI: http://eprints.whiterose.ac.uk/id/eprint/6833

Actions (repository staff only: login required)